# SDR REXA2016021400208

- Difficulty date: February 14, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN AT FS 605, APPROX 1" UNDER CARGO DOOR SCUFF PLATE IS GOUGED, APPROX 1" L X 1/8" W X .005" D WITH HIGH METAL.  CONTINUATION CARD 8797711 OP 201.  REPAIRED FUSELAGE SKIN IAW EA CRJ253-04007 REV A, DTA DUE WITHIN 12 MOS FROM 02 13 16 IAW NRWC 527021.
